I need help. I went to Peru in march of 2016 and came back with a bug. Long story short had 4 courses of antibiotics 2 with flagyl, 1 with cipro at the same time as flagyl, 1 with humatin and finally my naturopath figured it out. I had cyclospora. So 1 more with bactrim. I lost 22 pounds in 1.5 months. Since then I have very bad burning upper abdominal pain 2 - 3 hours after eating and an aching pressure in my right side radiating up to where my gall bladder would be. Further when I eat carbs like bread my stool turns green. I eat no sugar, very little carbs, mostly protein and healthy fats and veggies. I have had every test done, 2 ct's ultrasound, top and bottom end scoped but it all checks out. Anyone out there seen, heard, or dealt with this. The pain is so bad I have spiralled into a depression that has some very dark thoughts. If you've got any ideas I am happy to hear them. Thanks
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.